CSpace
具有偏差变元的三种群食物链系统的全局正周期解的存在性
张树文1; 陈兰荪2
2003
Source Publication数学杂志
ISSN0255-7797
Volume023Issue:001Pages:25
Abstract利用重合度理论研究一类具有偏差变元的三种群食物链系统的全局正周期解的存在性,得到了一些新的结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39529
Collection中国科学院数学与系统科学研究院
Affiliation1.大连理工大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
张树文,陈兰荪. 具有偏差变元的三种群食物链系统的全局正周期解的存在性[J]. 数学杂志,2003,023(001):25.
APA 张树文,&陈兰荪.(2003).具有偏差变元的三种群食物链系统的全局正周期解的存在性.数学杂志,023(001),25.
MLA 张树文,et al."具有偏差变元的三种群食物链系统的全局正周期解的存在性".数学杂志 023.001(2003):25.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张树文]'s Articles
[陈兰荪]'s Articles
Baidu academic
Similar articles in Baidu academic
[张树文]'s Articles
[陈兰荪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张树文]'s Articles
[陈兰荪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.